# SDR 02FDEA00580

- Difficulty date: August 12, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 25,247 hours, 14,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 1072, RBL 60, WL 200.  REMOVED AND REPLACED SKIN PER SRM 53-30-1.
